# SDR ASAA2016051516736

- Difficulty date: May 15, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 21,167 hours, 6,156 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 15012
- Condition: Failed
- Location: Temp
- Part time: 21,181 hours, 6,160 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON RECALL AFTER START.  ACFT GROUNDED. VERIFIED FAULT.  ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE TEST, CONTROLLER NR 1 SHOWS TCV FAULT FOR LT PACK. CONTROLLER NR 2 SHOWS NO FAULTS.  ACFT REQUIRES TEMP CONTROL VALVE, V139 REF AMM 21-61-00-700-806-002.  REPLACED TCV FOR LT PACK REF AMM 21-51-10.  PERFORMED BITE CHECK ON TEMP CONTROLLER, NO FAULTS.  OPS CKECK NORMAL, LEAK CHECK GOOD.  CLEARED MEL 21-32B.
